Existence and nonexistence results for second-order Neumann boundary value problem

Journal Title: Surveys in Mathematics and its Applications - Year 2009, Vol 4, Issue 0

Abstract

In this paper some existence and nonexistence results for positive solutions are obtained for second-order boundary value problem <CENTER>-u"+Mu=f(t,u), t∈(0,1) </CENTER>with Neumann boundary conditions <CENTER>u'(0)=u'(1)=0, </CENTER>where M>0, f∈<B>C</B>([0,1]×<B>R</B><SUP>+</SUP>, <B>R</B><SUP>+</SUP>). By making use of fixed point index theory in cones, some new results are obtained.

Authors and Affiliations

Feng Wang, Yujun Cui, Fang Zhang

Keywords

Related Articles

Upper and lower bounds of solutions for fractional integral equations

In this paper we consider the integral equation offractional order in sense of Riemann-Liouville operator<CENTER>u<SUP>m</SUP>(t) = a(t) I<SUP>α</SUP> [b(t)u(t)]+f(t)</CENTER>with m ≥...

Dynamic shortfall constraints for optimal portfolios

We consider a portfolio problem when a Tail Conditional Expectation constraint is imposed. The financial market is composed of n risky assets driven by geometric Brownian motion and one risk-free asset. The Tail Conditio...

On the Liu and almost unbiased Liu estimators in the presence of multicollinearity with heteroscedastic or correlated errors

This paper introduces a new biased estimator, namely, almost unbiased Liu estimator (AULE) of β for the multiple linear regression model with heteroscedastics and/or correlated errors and suffers from the problem of mult...

Existence and uniqueness of the solution of the coupled conduction-radiation energy transfer on diffuse-gray surfaces

This article gives very significant and up-to-date analytical results on the conductive-radiative heat transfer model containing two conducting and opaque materials which are in contact by radiation through a transparent...

Download PDF file
  • EP ID EP113371
  • DOI -
  • Views 103
  • Downloads 0

How To Cite

Feng Wang, Yujun Cui, Fang Zhang (2009). Existence and nonexistence results for second-order Neumann boundary value problem. Surveys in Mathematics and its Applications, 4(0), 1-14. https://europub.co.uk./articles/-A-113371